MathSciNet Relay Station
MathSciNet bibliographic data
MR1812799 60J65
Donati-Martin, Catherine; Matsumoto, Hiroyuki; Yor, Marc On striking identities about the exponential functionals of the Brownian bridge and Brownian motion. Endre Csáki 65. Period. Math. Hungar. 41 (2000), no. 1-2, 103–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement